MathSciNet Relay Station
MathSciNet bibliographic data
MR1030918 (90j:14069) 14M10
Re, Riccardo On the hyperplane sections of a projective algebraic variety. (Italian) Matematiche (Catania) 42 (1987), no. 1-2, 211–218 (1989).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement